Previous |  Up |  Next


Title: Limite supérieure du module du produit canonique d'ordre infini (French)
Title: Limsup of the module of infinite canonical product (English)
Author: Podtjagin, Nikolaj
Language: French
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 64
Issue: 6
Year: 1935
Pages: 161-162
Category: math
idZBL: JFM 61.1151.04
DOI: 10.21136/CPMF.1935.123596
Date available: 2009-08-29T18:18:45Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_064-1935-6_11.pdf 250.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo